MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G07369
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Name and address: (b)(6).Phone: (b)(6).Fax: (b)(6).Pma/510k #: preamendment.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, while using a performer introducer for an aortic operation, the dilator split the sheath at the distal end.The physician wanted to use the coda balloon catheter to cannulate the right lumen in the preexisting abdominal protheses.He attempted to gain access through the right groin into the abdominal aorta since there was tortuous, calcified, or scarred anatomy of the left side.Using the middle size of the dilatator included in the package, the blue performer introducer was split at the distal end.They used a new, smaller size device to complete the procedure.They noted that "5000 units" of heparin were given.The patient has reported as doing well.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.B5: upon return and evaluation of the complaint device, the tip of the sheath was not split as originally reported.H1: this event is not reportable.The tip of the device was out of round and damaged, but was not split.Per a search of risk documentation and previous complaint data, there is no evidence to suggest that this device failure would be likely to cause or contribute to a death or a serious injury if the failure were to recur.Furthermore, there is no evidence that the device caused or contributed to a serious injury, as no life-threatening or permanently impairing injury was alleged, nor was intervention taken as a result of the device failure which would be required to prevent permanent impairment or damage to the patient.As such, the event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, or reportable product malfunction.
 
Event or Problem Description
Upon return and evaluation of the device, the tip of the sheath was not split.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10832522
Report Number1820334-2020-02085
Device Sequence Number14484219
Product Code DYB
UDI-Device Identifier00827002073692
UDI-Public(01)00827002073692(17)221120(10)10119257
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2022
Device Model NumberG07369
Device Catalogue NumberRCF-12.0-38-J
Device Lot Number10119257
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2020
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CODA BALLOONCATHETER; TERUMO WIRE GUIDE
Patient Age62 YR